MathSciNet Relay Station
MathSciNet bibliographic data
MR2805464 35Q31 (35A01 35A02 35D30 35D35 35L65 76B03)
Brenier, Yann; De Lellis, Camillo; Székelyhidi, László, Jr. Weak-strong uniqueness for measure-valued solutions. Comm. Math. Phys. 305 (2011), no. 2, 351–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement